# SDR CALA2020011900169

- Difficulty date: January 15, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 69,184 hours, 24,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 LBL 54.60 IS CRACKED, SUPPORT TASK. REMOVED AND REPLACED SHEAR FITTING AT STA 540 LBL 54.60 IAW SRM 51-40-02 AND DWG 111A2000 SSFR REPORT FORM 46-0024 ENTERED BY INSPECTION.
